# SDR IPXA2020102761735

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 46,254 hours, 6,969 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A ATB NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  IAS DISAGREE ALT DISAGREE AND STELL WARNING PLI SHOWED IN CAPTAINS FD STICK SHAKER WAS ON FOR ENTIRE FLIGHT IAS DISAGREE CHECKLIST WAS RAN.  REMOVED AND REPLACED THE DAMAGED LEFT AOA VANE, IAW AMM 34-12-03-404-148.  OPERATIONS CHECK GOOD.  ESR: IPC 34-12-03-01-020J.
